# SDR BSYA200600006

- Difficulty date: February 15, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N4UE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152061
- Aircraft time: 10,781 hours, 10,781 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS WERE CREW TRAINING AT LCK UPON LANDING AT LCK THE NOSE TIRE WENT FLAT, MAINTENANCE REMOVED AND REPLACED NOSE WHEEL AND TIRE SCYTHE OLD TIRE AND WHEEL ASSY HAD THE VALVE STEM SHEARED OFF.
